Files:DescriptionFile size FormatBrowse
Fulltext0.27 MBPDF (requires Acrobat Reader)Previous | Next
  
Authors:Michael Sielemann: Deutsches Zentrum für Luft- und Raumfahrt, Robotics and Mechatronics Center, System Dynamics and Control, Germany
Publication title:Probability-One Homotopy for Robust Initialization of Differential-Algebraic Equations
Conference:Proceedings of the 9th International MODELICA Conference, September 3-5, 2012, Munich, Germany
Publication type: Abstract and Fulltext
Issue:076
Article No.:022
Abstract:An evolution of the recently introduced operator homotopy() is proposed, which further improves the solution of difficult initialization problems. The background and motivation for this approach are discussed and it is demonstrated how to apply it for electrical and fluid systems. The key difference to the earlier approach is the supporting theory, which guarantees that the method converges globally with probability one.
Language:English
Keywords:Initialization, DAE, homotopy, nonlinear equations
Year:2012
No. of pages:14
Pages:223-236
ISBN:978-91-7519-826-2
Series:Linköping Electronic Conference Proceedings
ISSN (print):1650-3686
ISSN (online):1650-3740
File:http://www.ep.liu.se/ecp/076/022/ecp12076022.pdf
Available:2012-11-19
Publisher:Linköping University Electronic Press, Linköpings universitet

REFERENCE TO THIS PAGE
Michael Sielemann (2012). Probability-One Homotopy for Robust Initialization of Differential-Algebraic Equations, Proceedings of the 9th International MODELICA Conference, September 3-5, 2012, Munich, Germany http://dx.doi.org/10.3384/ecp12076223 (accessed 7/22/2014)